MAUDE Adverse Event Report: Medline Industries, LP Medline; GENERAL SURGERY PACK

Medline Industries, LP Medline; GENERAL SURGERY PACK
Catalog Number DYNJ62917B
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Rash (2033)
Date of Event 07/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2026, "gowns bleeding through the material.Today one of our doctors had an allergic reaction and broke out in hives".
 
Additional Manufacturer Narrative
It was reported that on (b)(6)2026, "gowns bleeding through the material.Today one of our doctors had an allergic reaction and broke out in hives".According to the facility, "surgeon used the gown during a thoracotomy.Gown was worn for a duration of approximately 2 hours before they requested a new gown due to feeling wet.When gown was taken off, surgeons forearms were stained red with blood from patient.A skin rash was seen on surgeon once they washed soil off of themselves".It was reported that there was no follow up care or treatment required.No additional details are available related to the customer reported issue.There were no reports of death, serious injury, medical intervention, or follow-up care.It has been determined that the event did not involve a death or serious injury; however, it meets the definition of a reportable malfunction, as recurrence of the malfunction could cause or contribute to death or serious injury.Based on the information reviewed, this is a reportable event as defined under 21 cfr 803.3.

Brand Name
Medline
Common Device Name
GENERAL SURGERY PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
sabrina surmaj
three lakes drive
northfield, IL 60093
MDR Report Key50115995
Report Number1423395-2026-00462
Device Sequence Number21332880
Product Code LRO
UDI-Device Identifier10195327266196
UDI-Public10195327266196
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial,Followup
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJ62917B
Device Lot Number26CMJ223
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2026
Supplement Date Received by Manufacturer08/06/2026
Initial Report FDA Received Date08/03/2026
Supplement Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/25/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale